# SDR A6WA200840650

- Difficulty date: December 22, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 19,859 hours, 19,214 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOG 193677/1 FLAPS FAIL CAUTION MSG IN FLIGHT.  COMPLIED WITH QRH LANDED FLAPS O DEGREES WITH NORMAL BRAKING.
